Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Houston/Galveston, TX

May 20, 2011Madison County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 20, 2011, 5:12 PM CDT for Madison County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 5:12 PM CDT (22:12 UTC)
Expired
May 20, 2011, 5:45 PM CDT
In force
33 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Madison County, TX

The radar

The Ft Hood radar (KGRK), 150 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2657 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WUUS54 KHGX 202212
SVRHGX
TXC313-202245-
/O.NEW.KHGX.SV.W.0036.110520T2212Z-110520T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
512 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MADISON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 545 PM CDT

* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MADISONVILLE...AND MOVING NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL LIKELY REMAIN NEAR MADISONVILLE AND OVER 
  RURAL PORTIONS OF THE WARNED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3108 9574 3087 9586 3090 9603 3110 9596
      3111 9577
TIME...MOT...LOC 2211Z 201DEG 30KT 3099 9590

$$
2 follow-up statements
456 
WWUS54 KHGX 202230
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
530 PM CDT FRI MAY 20 2011

TXC313-202245-
/O.CON.KHGX.SV.W.0036.000000T0000Z-110520T2245Z/
MADISON TX-
530 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MADISON COUNTY...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED JUST NORTH OF MADISONVILLE...MOVING NORTH AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY BUT WILL BE NEAR INTERSTATE 45 NORTH OF
MADISONVILLE...AND AREAS WEST OF MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

LAT...LON 3110 9576 3109 9575 3096 9580 3091 9584
      3096 9601 3103 9599 3110 9595 3111 9592
TIME...MOT...LOC 2229Z 201DEG 30KT 3103 9588

$$
442 
WWUS54 KHGX 202245
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
545 PM CDT FRI MAY 20 2011

TXC313-202254-
/O.EXP.KHGX.SV.W.0036.000000T0000Z-110520T2245Z/
MADISON TX-
545 PM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
545 PM CDT...

THE STORM HAS WEAKENED AND MOVED OUT OF THE COUNTY. HEAVY DOWNPOURS
AND FREQUENT LIGHTNING WILL STILL OCCUR WITH THE STORMS THAT REMAIN
OVER MAINLY NORTHERN PORTIONS OF THE COUNTY THROUGH 6 PM.

LAT...LON 3110 9576 3109 9575 3096 9580 3091 9584
      3096 9601 3103 9599 3110 9595 3111 9592
TIME...MOT...LOC 2244Z 201DEG 30KT 3115 9583

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:40 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 20, 3:40 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
340 PM CDT FRI MAY 20 2011

.DISCUSSION...
ENOUGH BREAKS IN THE CLOUDS HAVE DEVELOPED TO ALLOW TEMPS TO SOAR
INTO THE LOWER 90S ACROSS INLAND AREAS OF SE TX. THE HOT TEMPS
HAVE ALLOWED THE ATMOSPHERE TO BECOME VERY UNSTABLE ACROSS THE
AREA. LAPS ANALYSIS AT 19Z SHOW THAT CAPES EXCEED 4000 J/KG ACROSS
MUCH OF THE CWA...WITH VALUES NEAR 5000 J/KG OVER THE SW ZONES.
LIS ARE IN THE -10 TO -12 RANGE. INDICATIONS ARE THAT THE CAPPING
HAS WEAKENED CONSIDERABLY OVER ALL BUT THE IMMEDIATE COASTAL
AREAS. SCATTERED SHRA/TSRA HAVE DEVELOPED OVER THE NW ZONES IN
THE LAST HOUR OR SO WITH SOME OF THESE STORMS BECOMING QUITE
STRONG AS THEY PASS NORTH OF THE AREA. THE 12Z RUN OF THE 4KM NMM-
WRF SHOWS THE SQUALL LINE OVER CENTRAL TX BUILDING SOUTHWARD OVER
THE NEXT 2-3 HOURS THEN CROSSING MOST OF THE CWA THIS EVENING
BETWEEN 00 AND 05Z. THIS IS SUPPORTED BY THE HRRR MODEL AND THE
GFS...HOWEVER THESE MODELS KEEP MOST OF THE ACTIVITY OVER JUST OUR
NORTHERN HALF. WILL TAPER POPS FROM LIKELY NORTH TO LOW CHANCE FOR
THE COASTAL ZONES WHERE CONFIDENCE IS LOWEST. WILL MAINTAIN
MENTION OF SEVERE FOR THE NORTHERN THIRD CORRESPONDING WITH SPC'S
DAY 1 OUTLOOK. THE MAIN SEVERE THREAT WILL BE DOWNBURST WINDS...WITH
THE HIGH FREEZING LEVEL NOT FAVORING HAIL AS MUCH. GIVEN FAVORABLE
DIFFLUENT FLOW ALOFT...THE STORMS COULD CONTINUE INTO THE
OVERNIGHT HOURS ESPECIALLY IN THE NE ZONES. WILL CLOSELY WATCH THE
AREA SOUTH OF SAN ANTONIO. IF CONVECTION STARTS TO BLOW UP IN THIS
AREA THEN WOULD NEED TO RAISE POPS OVER THE SOUTH.

DEEP MOISTURE WILL REMAIN OVER THE AREA SATURDAY (PWS 1.5-1.7
INCHES). THE ATMOSPHERE WILL REMAIN WEAKLY CAPPED WITH CONVECTIVE
TEMPS AROUND 90 DEGREES. ALTHOUGH THE FLOW ALOFT WILL BE
DIFFLUENT...WILL BE LACKING A LIFTING MECHANISM LIKE A SHORTWAVE
OR SFC BOUNDARY. DAYTIME HEATING MAY RESULT IN CONVECTIVE
DEVELOPMENT SATURDAY BUT IT WILL STAY ISOLATED IN NATURE...SO WENT
WITH ONLY 20 POPS. ANY STORMS THAT DEVELOP COULD BECOME STRONG.

ANOTHER BROAD LONGWAVE UPPER TROUGH IS FORECAST TO DEVELOP OVER
THE ROCKIES/WESTERN STATES LATE THIS WEEKEND. WARMING AND DRYING
WILL OCCUR ALOFT OVER SE TX IN RESPONSE TO THIS SYSTEM
STRENGTHENING THE CAP ONCE AGAIN. EXPECT QUIET WEATHER SUNDAY
THROUGH TUESDAY WITH LATE NIGHT/EARLY MORNING STRATUS AND PARTLY
TO MOSTLY SUNNY AFTERNOONS ALONG WITH BREEZY CONDITIONS. HAVE
LEANED ABOVE MAV/MEX (MORE TOWARD METMOS) FOR HIGHS THROUGH TUESDAY.

THE UPPER TROUGH OVER THE WEST WILL REACH THE SOUTHERN PLAINS
WEDNESDAY AND PUSH A WEAK COLD FRONT THROUGH THE AREA WEDNESDAY
NIGHT. DEEPER MOISTURE POOLS ALONG THE FRONT WHICH COULD ALLOW FOR
A ROUND OF SCATTERED CONVECTION WEDNESDAY AFTN/EVENING. LESS HUMID
AND SLIGHTLY COOLER CONDITIONS CAN BE EXPECTED IN THE WAKE OF THE
FRONT THURSDAY/FRIDAY. MODELS SHOW LITTLE IF ANY PROSPECTS FOR
RAIN BEYOND THAT TIME.

35

&&

.AVIATION...
DID NOT GET TOO FANCY WITH 18Z TAFS AS THERE WAS/IS STILL A LOT OF
UNCERTAINTY REGARDING THE EVOLUTION OF POPS...ESPECIALLY FOR TOMOR-
ROW. PROGS INDICATED THAT WE COULD STILL HAVE A LINGERING BOUNDARY
AT THE SFC OVER THE REGION. SHOULD THAT OCCUR...WE WILL LIKELY SEE
ACTIVITY EARLIER IN THE AFTN...THAT IS PROVIDING THAT ALL THE CONV-
ECTION THIS AFTN MOVES THROUGH QUICKLY. ATTM IT DOES LOOK LIKE THE
CAP IS HOLDING NEAR THE COAST...BUT WITH ADDITIONAL HEATING DURING
THE REST OF THE AFTN...VCTS SHOULD SUFFICE FOR MOST SITES.  41

&&

.MARINE...
DID KEEP WITH AN SCA IN THE OFFSHORE WATERS AND AN SCEC ACROSS THE
BAYS/NEARSHORE WATERS THROUGH TONIGHT (AT LEAST). BUT GIVEN THE IN-
SISTENCE/PERSISTENCE OF THE MODELS...THESE CONDITIONS ARE EXPECTED
TO CONTINUE THROUGH THE WEEKEND (AND POSSIBLY MOST OF NEXT WEEK).
THIS ALSO INCLUDES THE LARGE SWELLS CAUSED BY THIS PERSISTENT LONG
FETCH. IN FACT...NOT A LOT OF CHANGES UNTIL THE MIDDLE/END OF NEXT
WEEK WITH THE APPROACH/PASSAGE OF A FRONT.  41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      72  91  74  93  74 /  60  20  20  10  10
HOUSTON (IAH)              76  91  75  91  76 /  40  20  20  10  10
GALVESTON (GLS)            77  84  77  86  78 /  30  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

&&

DISCUSSION...35
AVIATION/MARINE...41
Hazardous weather outlook, May 20, 3:52 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
352 PM CDT FRI MAY 20 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-211200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
352 PM CDT FRI MAY 20 2011

...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT OVER THE
NORTHERN THIRD OF SOUTHEAST TEXAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL DISTURBANCE COUPLED WITH DEEP MOISTURE AND A VERY
UNSTABLE AIRMASS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT...ESPECIALLY OVER THE NORTHERN HALF
OF SOUTHEAST TEXAS. SOME OF THE STORMS COULD BECOME SEVERE. THE
PRIMARY SEVERE WEATHER THREAT AREA IS NORTH OF A BRENHAM TO
HUNTSVILLE TO TRINITY LINE. THE PRIMARY SEVERE WEATHER HAZARD WILL
BE DAMAGING DOWNBURST WINDS...WITH A LESSER THREAT OF HAIL OR AN
ISOLATED TORNADO. ANY STORMS THAT DEVELOP TONIGHT WILL BE CAPABLE
OF PRODUCING CLOUD-TO-GROUND LIGHTNING...SMALL HAIL...GUSTY
WINDS...AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

GMZ330-335-350-355-370-375-211200-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
352 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

STRONG SOUTHEAST WINDS WILL GRADUALLY DIMINISH THIS MORNING BUT
MODERATE ONSHORE WINDS WILL PERSIST FOR THE NEXT SEVERAL DAYS.
SWELLS PROPAGATING INTO THE COASTAL WATERS WILL MAINTAIN ELEVATED
SEA HEIGHTS. SEA HEIGHTS ARE EXPECTED TO RANGE FROM 4 TO 6 FEET
NEAR SHORE AND 6 TO 8 FEET OFFSHORE. ELEVATED TIDES WILL ALSO
CONTINUE THROUGH THE WEEKEND WITH TIDE LEVELS 1.0 TO 1.5 FEET
ABOVE NORMAL LEVELS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, May 20, 4:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 PM CDT FRI MAY 20 2011

TXZ163-176-196-198-202200-
BRAZOS-GRIMES-HOUSTON-MADISON-
401 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED STRONG THUNDERSTORMS BETWEEN COLLEGE
STATION...MADISONVILLE...AND CROCKETT...MOVING NORTH AT 30 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...NORTH ZULCH...KURTEN...
IOLA...AUSTONIO...WIXON VALLEY...NORMANGEE...MIDWAY...MADISONVILLE...
LATEXO...CROCKETT AND BRYAN.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3157 9530 3103 9555 3055 9641 3059 9643
      3067 9658 3076 9646 3083 9643 3098 9626
      3110 9599 3111 9578 3114 9578 3117 9574
      3127 9573 3133 9566 3145 9571
TIME...MOT...LOC 2100Z 195DEG 27KT 3092 9590
Special weather statement, May 20, 5:05 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT FRI MAY 20 2011

TXZ163-176-177-198-202245-
GRIMES-HOUSTON-MADISON-WALKER-
505 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS NEAR MADISONVILLE...MOVING NORTH AT 35 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. TRAINING OF STORMS OVER THE SAME REGION WILL PRODUCE ONE TO
TWO INCH HOURLY RAINFALL AMOUNTS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...IOLA...CRABBS
PRAIRIE...BEDIAS...AUSTONIO...MIDWAY...MADISONVILLE...LATEXO AND
CROCKETT.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3069 9557 3076 9609 3107 9607 3110 9599
      3111 9578 3114 9578 3117 9574 3122 9575
      3127 9573 3134 9566 3146 9572 3147 9575
      3151 9574 3155 9564 3159 9533
TIME...MOT...LOC 2203Z 186DEG 36KT 3097 9587

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:01 PM CDTSpecial Weather StatementHGXBrazos, Houston, Madison59 min
May 20, 4:28 PM CDTSevere Thunderstorm WarningHGXHouston32 min
May 20, 5:05 PM CDTSpecial Weather StatementHGXHouston, Madison, Walker40 min
May 20, 6:29 PM CDTSpecial Weather StatementHGXHouston61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.